# SDR USAA200609005

- Difficulty date: September 26, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 44,068 hours, 31,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK AT BS 727D + 18 STRINGER 23R.  REPAIRED PER T/R 53-60-03, REMOVED DAMAGE AND INSTALLED REPAIR PARTS.
